advertisement
Question
Posted by: Kevin | 2011/12/09

valdoxan

Is it too soon for a psychiatrist to know what possible drug interactions there might be with valdoxan, basically I want to try valodoxan, but want to stay on effexor xr, will this be possible

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberShrink

Its early to be sure about all possible interactions, but there's a lot your shrink can predict from the nature and chemical actions of the drus ; because Valdoxan works mainly within a different chemical system from Effexor, there's not likely to be problematic interactions.
I'm not sure if ideally one would want someone to be on both, but what should be avoided, as happens too often with new drugs like this, is that the previous drug gets stopped suddenly or without proper planned withdrawal ( and this may be more complex with some XR formulations ) such that this leads to withdrawal effects from the previous drug, which then get blamed on the new drug, which is actually not responsible for them.
Discuss this with your psychiatrist, who can help you make the best decision.

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: cybershrink | 2011/12/11

Its early to be sure about all possible interactions, but there's a lot your shrink can predict from the nature and chemical actions of the drus ; because Valdoxan works mainly within a different chemical system from Effexor, there's not likely to be problematic interactions.
I'm not sure if ideally one would want someone to be on both, but what should be avoided, as happens too often with new drugs like this, is that the previous drug gets stopped suddenly or without proper planned withdrawal ( and this may be more complex with some XR formulations ) such that this leads to withdrawal effects from the previous drug, which then get blamed on the new drug, which is actually not responsible for them.
Discuss this with your psychiatrist, who can help you make the best decision.

Reply to cybershrink

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement